MAUDE Adverse Event Report: LIVANOVA CANADA CORP MITROFLOW AORTIC PERICARDIAL HEART VALVE; TISSUE HEART VALVES

LIVANOVA CANADA CORP MITROFLOW AORTIC PERICARDIAL HEART VALVE; TISSUE HEART VALVES
Model Number LXA21
Medical Device Problem Codes Material Deformation (2976); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 06/05/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Due to limited information, this event is being reported in a conservative manner.Not yet determined if device available.
 
Event or Problem Description
On (b)(4) 2017 the manufacturer was notified by patient tracking of a mitroflow lxa21 that was implanted on (b)(6) 2013 and explanted on (b)(6) 2017, after 4.27 years.A pvs21 was then implanted.No further information is known at present.
 
Additional Manufacturer Narrative
The partial manufacturing and material records for the mitroflow bioprosthetic pericardial heart valve, model # lxa21, s/n # (b)(4), were retrieved and reviewed by quality engineering at (b)(4).The results confirmed that this valve satisfied all material, visual, and performance standards required for a lxa21 mitroflow aortic pericardial heart valve at the time of manufacture and release.The device is not available for return and no further information will be provided to the manufacturer on this event.No further investigation is possible at this time.Not available for return.
 
Event or Problem Description
On 13 jun 2017 the manufacturer was notified by patient tracking of a mitroflow lxa21 that was implanted on (b)(6) 2013 and explanted on (b)(6) 2017 due to early calcification, after 4.27 years.A pvs21 was then implanted.No further information will be provided.

Brand Name
MITROFLOW AORTIC PERICARDIAL HEART VALVE
Common Device Name
TISSUE HEART VALVES
Manufacturer (Section D)
LIVANOVA CANADA CORP
5005 north fraser way
burnaby, bc V5J5M 1
CA  V5J5M1
MDR Report Key6699706
Report Number3004478276-2017-00132
Device Sequence Number13702802
Product Code LWR
UDI-Device Identifier00896208000108
UDI-Public(01)00896208000108(240)LXA21(17)171130
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P060038
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date11/30/2017
Device Model NumberLXA21
Device Catalogue NumberLXA21
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/13/2017
Supplement Date Received by Manufacturer11/10/2017
Initial Report FDA Received Date07/10/2017
Supplement Report FDA Received Date11/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age67 YR